• cc cc
    November 12, 2009
    does depakote have any sexual side effects?
    cc cc
    November 12, 2009

FROM OUR EXPERTS

  • Teri Robert
    Health Guide
    November 16, 2009
    Teri Robert
    Health Guide
    November 16, 2009

    cc;

     

    This is a very broad question. I guess the answer depends in part on what you mean by "sexual side effects." The prescribing information lists mood changes, which certainly can impact sexual desire. It also lists vaginitis as a possible side effect.

     

    While other sexual issues aren't listed in the prescribing information as potential side effects, that doesn't mean that they can't occur.

     

    If you started to have any sexual issues when you started taking Depakote, definitely call your doctor. There are other choices if you're experiencing unacceptable side effects.

     

    Good luck,

    Teri


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.

Most Popular

http://www.healthcentral.com/migraine/cf/slideshows/10-ways-for-migraineurs-to-sneak-in-some-exercise
Migraine Medications and Treatments
Exercise Tips for Migraineurs
Support, Advocacy, Legal Issues
6 Indulgences for Moms with Migraines